# SDR CAL950734

- Difficulty date: August 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14341
- Make and model: Boeing 7373T0
- Aircraft serial: 23579
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Actuator
- Part number: 69355003
- Condition: Inoperative
- Location: Rt Mlg
- Part time: 2,351 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BUF - FLT 0640 - THE RT MLG GAVE AN UNSAFE GEAR INDICATION WHEN GEAR WAS EXTENDED ON APPROACH TO BUF.  'ABNORMAL' PROCEDURES WERE FOLLOWED AND A TOWER FLY-BY WAS CONDUCTED.  THE GEAR WAS CONFIRMED DOWN AND LOCKED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RT MLG UPLOCK ACTUATOR AT FAULT.  THE UPLOCK ACTUATOR WAS REMOVED AND REPLACED.  THE GEAR WAS SWUNG SEVERAL TIMES AND OPERATION CHECKED GOOD.  (X)
